Far too many women suffer from chronic breast boils and/or abscesses, and find them so embarrassing that they try to treat this painful condition without seeking medical help. While you can self-treat the occasional “pimple” around or under your breast, severe and chronic infections demand a doctor’s care. Remember those teenage years, when every pimple was a crisis? Something you anguished about, hid with Cover Girl, and worked to prevent with various overpriced skin cleansers? Fortunately, those embarrassing days eventually pass – for most of us. But for some, the problem appears in a new, and potentially even more embarrassing area: Your breasts. And it’s much more serious. Hidradenitis suppurativa is an acne-related skin condition that can manifest as chronic infections (boils) or abscesses around and on the breast – particularly in the crease underneath. Not only is this condition painful and potentially embarrassing; it can be chronic, reappearing ...
Back in high school biology we all learned that there are many different organ systems in the body--the circulatory system, the respiratory system, the reproductive system, the urinary system and so forth. I think of them as having separate organs and operating differently. So it never made sense to me that something that had to do with the reproductive system (sex) would affect the urinary system (urinary tract infections). But Oh! How wrong I was.
Just about every young woman who begins her adult sexual life, no matter what her age, has dealt with the dreaded urinary tract infection ( watch a UTI video ), often as a result of sexual activity.
But why? My anatomy & physiology classes have come in handy; now I know that the urethra, which carries urine from your bladder to the point where it is excreted, is really, really close to the opening of the vagina, both of which are right above the opening of the anus, where your solid waste is excreted. Bacteria that's hangin...
Vaginal dryness can happen after menopause -- either natural menopause or early menopause brought on by breast cancer treatment. Estrogen levels drop and the membranes of the vagina get thinner, become less flexible, and produce less lubricating fluid. Sexual intercourse may be uncomfortable or even painful.
Vaginal dryness can be caused by the following breast cancer treatments:
Arimidex (chemical name: anastrozole)
Aromasin (chemical name: exemestane)
Femara (chemical name: letrozole)
Evista (chemical name: raloxifene)
Fareston (chemical name: toremifene)
Faslodex (chemical name: fulvestrant)
ovarian shutdown or removal
Managing vaginal dryness
Use a lubricant that's water-based (not hormone-based) such as Astroglide, Moist Again, or K-Y Liquid during intercourse.
Try a vaginal moisturizer such as Replens, which can help the vaginal walls stay moisturized.
Avoid using anything that could be irritating such as lotions, deodorants, pe...
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.